# SDR SIMA20140726020

- Difficulty date: July 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,957 hours, 31,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP NR 4 EXTRUSION IS CRACKED.  REPLACED LIGHT STRIP NR 4 EXTRUSION IAW AMM 33-50-08.  SEE BOW 161234 FOR FINAL INSTALL.
